The small sample expectation of population and adjusted ranges

Şen Z.

Water Resources Research, vol.13, no.6, pp.975-980, 1977 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 6
  • Publication Date: 1977
  • Doi Number: 10.1029/wr013i006p00975
  • Journal Name: Water Resources Research
  • Journal Indexes: Scopus
  • Page Numbers: pp.975-980
  • Istanbul Medipol University Affiliated: No


The general form of small sample expectations for population and adjusted ranges is derived by employing a methodology based on the Brownian motion. An application of the methodology to any normal and stationary process used in hydrology has been performed. Moreover, the asymptotic ideal reservoir sizes for dependent processes have been derived. Copyright 1977 by the American Geophysical Union.